Previous |  Up |  Next

Article

Title: Some remarks concerning stable attractors (English)
Author: Fallone, Paul R., Jr.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 20
Issue: 4
Year: 1970
Pages: 599-602
Summary lang: English
.
Category: math
.
MSC: 54.82
MSC: 55.00
idZBL: Zbl 0283.34046
idMR: MR0268874
.
Date available: 2008-06-09T13:48:36Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100985
.
Reference: [1] N. P. Bhatia, G. P. Szegö: Dynamical systems, stability theory and applications.Springer-Verlag, 1967. MR 0219843
Reference: [2] J. Auslander N. P. Bhatia P. Seibert: Attractors in dynamical systems.Bol. Soc. Mat. Мех., 9 (1964), 55-66. MR 0188535
.

Files

Files Size Format View
CzechMathJ_20-1970-4_5.pdf 497.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo